On the asymptotic evolution of a localized perturbation of the one-dimensional landau-lifshits equation with uniaxial anisotropy

A. M. Kamchatnov*, A. L. Krylov, G. A. El'

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The Witham method is applied to analyze the modulation instability of plane waves in a one-dimensional ferromagnet described by the Landau-Lifshits equation with uniaxial anisotropy. It is shown that the instability results in the formation of a domain structure in the system.

Original languageEnglish
Pages (from-to)1345-1351
Number of pages7
JournalTheoretical and Mathematical Physics
Volume109
Issue number1
DOIs
Publication statusPublished - Oct 1996
Externally publishedYes

Fingerprint Dive into the research topics of 'On the asymptotic evolution of a localized perturbation of the one-dimensional landau-lifshits equation with uniaxial anisotropy'. Together they form a unique fingerprint.

Cite this